MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD 35ML MONOJECT¿ SYRINGE BARREL; PISTON SYRINGE

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD 35ML MONOJECT¿ SYRINGE BARREL; PISTON SYRINGE
Catalog Number 8881135609
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that foreign matter was discovered on bd 35ml monoject¿ syringe barrel.The following information was provided by the initial reporter: it was reported syringes with particulates on the plunger / fm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: a complaint of foreign matter being found on syringes was received from the customer.22 opened samples of different lots were received for investigation.Through visual inspection, the defect could not be confirmed.The samples all had black writing on them that smudged making it difficult to find the small black particles.The supplier of this product was notified and an investigation was performed.The device history record (dhr) for the reports lots were reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the condition described by the customer.The dhr reviews showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.A potential root cause for particulate on the barrel component can be a result of contamination during the transfer of the barrel component.Plastic debris can buildup on the work holders at the printer which may introduce particulate to the barrel as it is being transferred or from buildup on the bulk conveyor hopper which transfers parts into the final shipper case.Other potential causes for particulate contamination can be a result of further handling and/or processing.Current process controls are executed in accordance with product specifications and include the cleaning of the bulk conveyor/ hopper to meet quality acceptance criteria.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
BD 35ML MONOJECT¿ SYRINGE BARREL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13178256
Report Number9616066-2021-52686
Device Sequence Number19988642
Product Code FMF
UDI-Device Identifier20884521155746
UDI-Public20884521155746
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8881135609
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown